# SDR HALA2021102500142

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 8,821 hours, 1,850 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 OIL CHIP DETECTED ECAM AFTER LANDING // PERFORMED INSPECTION OF MAG CHIP COLLECTORS FOR OIL CONTAMINATION PER AMM 79-00-281-802-A, NO FINDINGS ALSO DID PRECAUTIONARY OIL FILTER CHANGE REF AMM72-21-00-960-281-802-A ENG RUN &LEAK CK OK #2 ENG GOOD NO LEAKS NOTED OK TO CONTINUE
